MAUDE Adverse Event Report: ARTHREX, INC. 10MM TENDON STRIPPER BLADE; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. 10MM TENDON STRIPPER BLADE; MANUAL INSTR, GENERAL SURGICAL
Model Number 10MM TENDON STRIPPER BLADE
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 11/21/2022, it was reported by a sales representative via phone that a ar-1588rtt acl tightrope the 1st pass went through the graft and the needle popped off, along with a ar-2385-10 tendon graft cutting blade would not snap into into the handle it snaps into it did not fit.This occurred during a acl reconstruction on (b)(6) 2022.New devices were brought in, and the case was completed with no patient effect reported.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure is wear and tear.

Brand Name
10MM TENDON STRIPPER BLADE
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19454328
Report Number1220246-2024-04793
Device Sequence Number15588015
Product Code MDM
UDI-Device Identifier00888867098268
UDI-Public00888867098268
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10MM TENDON STRIPPER BLADE
Device Catalogue NumberAR-2385-10
Device Lot Number21P10
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2022
Initial Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown